Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2005 (2005), Issue 3, Pages 341-363
http://dx.doi.org/10.1155/MPE.2005.341

A multilevel method of nonlinear Galerkin type for the Navier-Stokes equations

Department of Mathematics and Informatics, Faculty of Sciences, University Mohammed V-Agdal, Rabat B.P. 1014, Morocco

Received 21 October 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Said El Hajji and Khalid Ilias, “A multilevel method of nonlinear Galerkin type for the Navier-Stokes equations,” Mathematical Problems in Engineering, vol. 2005, no. 3, pp. 341-363, 2005. doi:10.1155/MPE.2005.341